Too much AI or more needed?

Discussion in 'Steroid Forum' started by Storm, Jul 4, 2015.

  1. Storm

    Storm Member

    Im on week 7 of a test only cycle. 500 mg pw. Also hcg, and b-12
    Was taking .5 mg anastrozole e3d and all was good.

    Last week introduced masteron prop, 100 mg EOD, and upped my adex to .5mg EOD.
    Feeling water retention, puffiness in face and around eyes, and dull ache head, face/teeth.

    I hear Mast could cause headaches, but the water retention? The weird achey and puffiness Of the face. Could this be too much Adex? Is this what guys talk about crashing their E2? Or do you think that my body is adjusting to this new item in the stack.

    No back acne or hair loss yet.
     
  2. Those sound like high e2 sides rather than low. I'm not sure if it was entirely necessary to bump up your AI dosing just because you are adding Mast, I would have likely kept it the same.

    The fact that you increased AI dosing and still got sides associated with high e2 is very strange. It could be something other than Mast for all you know.

    Water retention and puffiness in face is usually associated with high e2.

    Low e2 sides are cracking / achy joints, feeling like shit, libido issues etc...

    Are you confident your mast is mast?
     
    Ozzy619 likes this.
  3. Storm

    Storm Member

    Im not completely confident. It's from a common UGL familiar to this board who has had many of their products tested with good results, but I can't say for certain. I wonder if my AI is shit. It's from the USA, but not name brand. It's compound USA pharmacy.

    But if the mast if legit and the anastrozole is good, could I need it.5 ED? or is that an unsually high dose?
     
  4. ironwill1951

    ironwill1951 Member

    why are you guessing and not getting a blood test ?
     
    lucabratzi and Boilermech like this.
  5. Boilermech

    Boilermech Member

    Go get bloodwork done brother. That's the only way to know for a fact.
     
    Storm likes this.
  6. Maktub

    Maktub Member

    You are on week 7 you said ! You should get blood ! And only by doing that you are going to be able to know if Ai is bunk or may be the masteron in another substance
     
    Storm and Ozzy619 like this.
  7. Ozzy619

    Ozzy619 Member

    Yup, sounds like youre on point once again. I bet his mast is test prop
     
  8. foreveryoung

    foreveryoung Member

    hcg is nothing but trouble
     
  9. FuriousWO

    FuriousWO Member

    Why do you say this?
     
  10. fastasf

    fastasf Member

  11. Volley_Fire

    Volley_Fire Member

    @foreveryoung ,I second this question.
     
  12. foreveryoung

    foreveryoung Member

    because it causes fluctuations in estrogen and it's estrogen production is not so easily managed with AI's so if one is sensitive to estrogen levels it causes a lot of difficulties.... I won't touch the stuff anymore and I've given it a lot of chances and done tons of experiments with it
     
  13. Volley_Fire

    Volley_Fire Member

    Yeah, I do remember Dr. Scally saying that hcg causes estrogen production in the testes where AIs can't reach (or something like that). I'll keep an eye out for additional side effects the next time I use it.